MathSciNet Relay Station
MathSciNet bibliographic data
MR3036661 93E03 (93B36)
Wu, Junli; Karimi, Hamid Reza; Shi, Peng Network-based $H\sb \infty$ output feedback control for uncertain stochastic systems. Inform. Sci. 232 (2013), 397–410.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement